RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 494–502 (Mi mz1309)  

This article is cited in 1 scientific paper (total in 1 paper)

Extreme problems on classes of polynomials and splines

V. G. Verdiev

Daghestan State University

Abstract: By the methods of the theory of extremum problems, existence theorems for functions with given sequence of extreme values are proved.

DOI: https://doi.org/10.4213/mzm1309

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 436–443

Bibliographic databases:

UDC: 517.518.8+517.977.5
Received: 02.02.1995
Revised: 24.10.1996

Citation: V. G. Verdiev, “Extreme problems on classes of polynomials and splines”, Mat. Zametki, 63:4 (1998), 494–502; Math. Notes, 63:4 (1998), 436–443

Citation in format AMSBIB
\Bibitem{Ver98}
\by V.~G.~Verdiev
\paper Extreme problems on classes of polynomials and splines
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 494--502
\mathnet{http://mi.mathnet.ru/mz1309}
\crossref{https://doi.org/10.4213/mzm1309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680963}
\zmath{https://zbmath.org/?q=an:0918.49018}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 436--443
\crossref{https://doi.org/10.1007/BF02311245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1309
  • https://doi.org/10.4213/mzm1309
  • http://mi.mathnet.ru/eng/mz/v63/i4/p494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bojanov, B, “Exact Markov-type inequalities for oscillating perfect splines”, Constructive Approximation, 18:1 (2002), 37  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:104
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020